# SDR CA110411001

- Difficulty date: April 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,639 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fastener
- Part number: HST10BJ610
- Condition: Sheared
- Part time: 9,465 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MLG BODY END ATTACHMENT FITTING FOUND 2 AFT LOWER LOCK FASTENERS SHEARED.
